# SDR DALA2021032901840

- Difficulty date: March 24, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 INITIAL INSPECTION: CORROSION ON STRINGERS 2.90, 7.55, 10.45,16.10 LH STA 1328. CORRECTIVE ACTION: SUMMARY OF NRC 00395: CORROSION LEVEL 2 ON STRINGERS 2.90, 7.55,10.45, 16.10 LH STA 1328 WERE REPAIRED PER B-757-300 SRM. (1763236)
